How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Medical
Satisfied Customers: 42822
Experience:  Experienced Physician trained in New York City. I'm ready to help.
41363181
Type Your Medical Question Here...
Dr. David is online now
A new question is answered every 9 seconds

having problems with my bowels, possibly lazy bowel syndrome.have

This answer was rated:

having problems with my bowels, possibly lazy bowel syndrome.have done ct scan,on pelvis and vaginal also, blood tests,barium enema. have fecal matter sitting in bowel,eat alot of fiber,and good diet and do yoga.when this happens,the left leg and foot are painful..i always look and feel swollen.what can i do?what prescription do you recommend?
Hello, this is Dr. David. I have read your question and I'm ready to help.

constipation and slowing of the bowels from pain killers is very very common side effect.

you need a strong laxative to start to get your bowels to move.

there are over the counter laxatives like miralax and milk of magnesia

and there are stronger over the counter laxatives like liquid magnesium citrate which you could drink 1-2 cups worth and see if that helps move things out. also there is over the counter fleet enemas as well

if these don't work, there are prescription laxatives like lactulose which might help

have you tried laxatives yet to help your bowels move? you might have to take them regularly.
Dr. David and 5 other Medical Specialists are ready to help you

Related Medical Questions